MathSciNet Relay Station
MathSciNet bibliographic data
MR2011456 41A36 (41A25)
Agratini, Octavian On the convergence of a truncated class of operators. Bull. Inst. Math. Acad. Sinica 31 (2003), no. 3, 213–223.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement